# SDR 95ZZZX6819

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4666W
- Make and model: Gulstm 112TCA
- Aircraft serial: 13303
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 442283
- Condition: Cracked
- Location: Rudder
- Part time: 1,195 hours
- Component: 44006501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION PRIOR TO PAINT, RUDDER SPAR FOUND CRACKED BEHIND UPPER ATTACH FITTING.  TOTAL CRACK LENGTH, 3 INCHES.  THIS AREA VERY DIFFICULT TO INSPECT UNLESS RUDDER AND RUDDER UPPER ATTACH FITTING ARE REMOVED.  SUBMITTER STATED THIS IS THIRD CASE OF CRACKING OF RUDDER SPAR ON R112, R114 AIRCRAFT SEEN.
